MathSciNet Relay Station
MathSciNet bibliographic data
MR2323899 (2008c:65235) 65M06 (26A33)
Zhuang, P.; Liu, F. Implicit difference approximation for the time fractional diffusion equation. J. Appl. Math. Comput. 22 (2006), no. 3, 87–99.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement